# SDR AALA20100119MIA07

- Difficulty date: January 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 55,682 hours, 19,378 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MIA - CREW REPORTS GEAR DISAGREE AMBER LIGHT CAUTION EICAS MESSAGE.  DID FLY BY AND TOWER CONFIRMED WHEELS DOWN.  LANDED MIA WITHOUT INCIDENT.  REMOVED AND REPLACED GEAR HANDLE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
